RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 1, страницы 73–110 (Mi emj8)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

One and two weight estimates for one-sided operators in $L^{p(\cdot)}$ spaces

V. Kokilashvilia, A. Meskhia, M. Sarwarb

a A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi, Georgia
b Abdus Salam School of Mathematical Sciences, GC University University, New Muslim Town, Lahore, Pakistan

Аннотация: Various type weighted norm estimates for one-sided maximal functions and potentials are established in variable exponent Lebesgue spaces $L^{p(\cdot)}$. In particular, sufficient conditions (in some cases necessary and sufficient conditions) governing one and two weight inequalities for these operators are derived. Among other results generalizations of the Hardy–Littlewood, Fefferman–Stein and trace inequalities are given in $L^{p(\cdot)}$ spaces.

Ключевые слова и фразы: one-sided maximal functions, one-sided potentials, one-weight inequality, two-weight inequality, trace inequality.

Полный текст: PDF файл (459 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 26A33, 42B25, 46E30
Поступила в редакцию: 18.09.2009
Язык публикации: английский

Образец цитирования: V. Kokilashvili, A. Meskhi, M. Sarwar, “One and two weight estimates for one-sided operators in $L^{p(\cdot)}$ spaces”, Eurasian Math. J., 1:1 (2010), 73–110

Цитирование в формате AMSBIB
\RBibitem{KokMesSar10}
\by V.~Kokilashvili, A.~Meskhi, M.~Sarwar
\paper One and two weight estimates for one-sided operators in $L^{p(\cdot)}$ spaces
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 1
\pages 73--110
\mathnet{http://mi.mathnet.ru/emj8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2898676}
\zmath{https://zbmath.org/?q=an:1211.26006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj8
  • http://mi.mathnet.ru/rus/emj/v1/i1/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kokilashvili V., Meskhi A., Zaighum M.A., “Positive Kernel Operators in l-P(X) Spaces”, Positivity, 17:4 (2013), 1123–1140  crossref  mathscinet  zmath  isi  scopus
    2. Kokilashvili V., Meskhi A., Zaighum M.A., “Weighted Kernel Operators in Variable Exponent Amalgam Spaces”, J. Inequal. Appl., 2013, 173  crossref  mathscinet  zmath  isi  scopus
    3. Meskhi A., Zaighum M.A., “On the Boundedness of Maximal and Potential Operators in Variable Exponent Amalgam Spaces”, J. Math. Inequal., 8:1 (2014), 123–152  crossref  mathscinet  zmath  isi
    4. Sarwar M., Murtaza G., Ahmed I., “Riemann-Liouville and Higher Dimensional Hardy Operators For Nonnegative Decreasing Function in l-P(.) Spaces”, Abstract Appl. Anal., 2014, 621857  crossref  mathscinet  isi  elib
    5. Rafeiro H., Samko S., “Fractional Integrals and Derivatives: Mapping Properties”, Fract. Calc. Appl. Anal., 19:3 (2016), 580–607  crossref  mathscinet  zmath  isi  scopus
    6. Niu C., Liu Z., Wang P., “Two-Weight Norm Inequality For the One-Sided Hardy-Littlewood Maximal Operators in Variable Lebesgue Spaces”, J. Funct. space, 2016, 1648281  crossref  mathscinet  zmath  isi  scopus
    7. Kokilashvili V., Meskhi A., Rafeiro H., Samko S., “Integral Operators in Non-Standard Function Spaces, Vol 1: Variable Exponent Lebesgue and Amalgam Spaces”, Integral Operators in Non-Standard Function Spaces, Vol 1: Variable Exponent Lebesgue and Amalgam Spaces, Operator Theory Advances and Applications, 248, Springer International Publishing Ag, 2016, 1–567  crossref  mathscinet  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:247
    Полный текст:87
    Литература:44

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019